# SDR 98ZZZX1046

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine N1
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL NADI, FOUND FOUR N1 BLADES ON NR 1 ENGINE SEVERELY DAMAGED.  SUSPECT CAUSE:  INGESTION OF FOREIGN OBJECTS ON RUNWAY 02 CAUSED BY GEMINI AIR CARGO DC10-30F BLOWN WHEELS THAT LANDED EARLIER.
